# SDR SWAA021925

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 20,370 hours, 17,558 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion Pin
- Part number: 654611321
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE RT MLG WOULD NOT RETRACT.  FOUND LANDING GEAR ACTUATOR TRUNNION PIN SHEARED.  REMOVED AND REPLACED RT MLG TRUNNION PIN PER MM.
